# SDR DALA2018050403060

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 76,199 hours, 57,969 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

CREW REPORTED SMOKE COMING FROM THE AFT LEFT LAV TRASH CAN. FIRE EXTINGUISHER USED AS A PRECAUTION. THERE WERE NO VISIBLE FLAMES NOTED.  FOUND CHAFED WIRE BEHIND MIRROR. REPAIRED WIRE AND REPOSITIONED WIRE BUNDLE.
